International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 1, Pages 167-176
doi:10.1155/S0161171288000201

Two dimensional Laplace transforms of generalized hypergeometric functions

R.S. Dahiya1 and I.H. Jowhar2

1Department of Mathematics, Iowa State University, Ames 50011, Iowa, USA
2Department of Mathematics, Florida State University, Tallahassee 32306, Florida, USA

Abstract

The object of this paper is to obtain new operational relations between the original and the image functions that involve generalized hypergeometric G-functions.